# SDR DALA2021102606638

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 AFTER REMOVED FLOOR STRINGER, INTERCOSTAL ON STRINGER RBL 16.10 BTW STA 640 TO 660 WAS FOUND CRACKED, IN REF NRC 00710. CORRECTIVE ACTION: SUMMARY OF NRC 00715: INTERCOSTAL ON STRINGER RBL 16.10 BTW STA 640 TO 660 WAS REPAIRED PER B757-200 SRM. (1994168)
